Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 113, NWS Jacksonville, FL

July 12, 2016Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2016, 5:41 PM EDT for Putnam County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2016, 5:41 PM EDT (21:41 UTC)
Expired
Jul 12, 2016, 6:07 PM EDT
In force
26 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Putnam County, FL

The radar

The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1590 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

172 
WUUS52 KJAX 122141
SVRJAX
FLC107-122230-
/O.NEW.KJAX.SV.W.0113.160712T2141Z-160712T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
541 PM EDT TUE JUL 12 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PUTNAM COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 630 PM EDT

* AT 541 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  HOLLISTER...OR NEAR PALATKA...MOVING NORTHWEST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PALATKA...INTERLACHEN...HOLLISTER...MANNVILLE AND CARRAWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2962 8163 2950 8174 2961 8195 2974 8182
TIME...MOT...LOC 2141Z 129DEG 7KT 2960 8173 

HAIL...1.00IN
WIND...60MPH
 
$$

NELSON
2 follow-up statements
647 
WWUS52 KJAX 122158
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT TUE JUL 12 2016

FLC107-122230-
/O.CON.KJAX.SV.W.0113.000000T0000Z-160712T2230Z/
PUTNAM FL-
558 PM EDT TUE JUL 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL PUTNAM COUNTY...

AT 558 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PALATKA...MOVING NORTHWEST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PALATKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2962 8163 2950 8174 2955 8184 2968 8173
TIME...MOT...LOC 2158Z 133DEG 5KT 2960 8173 

HAIL...1.00IN
WIND...60MPH
 
$$

NELSON
774 
WWUS52 KJAX 122207
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 PM EDT TUE JUL 12 2016

FLC107-122217-
/O.CAN.KJAX.SV.W.0113.000000T0000Z-160712T2230Z/
PUTNAM FL-
607 PM EDT TUE JUL 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUTNAM COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2962 8163 2950 8174 2955 8184 2968 8173
TIME...MOT...LOC 2206Z 129DEG 7KT 2961 8175 

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:37 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 12, 2:37 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
237 PM EDT TUE JUL 12 2016

.NEAR TERM (Tonight-Wednesday Night)...

This afternoon-Tonight...Deep layer ridge continues over the area. Strong
cap from earlier has broken due to the convective temp being reached and
isolated storms were rapidly erupting across the inland areas of northeast
Florida. As both the west and east coast seabreezes push inland later
afternoon...scattered storms will continue to develop with strong storms
possible. High-Res model continues to indicate most activity across
inland Ne Fl...however some storms may make it to near the Okefenokee
Swamp as well as coastal Nassau county and coastal areas of Se Ga.
Strong storms possible with strong wind gusts...frequent lightning...
and locally heavy rain in excess of 2 inches (given light steering flow).
Storms will fade out during the evening due to loss of heating.
Rest of the night will have clouds gradually decreasing with min
temps in the mid/upper 70s...warmest along the coast.

Wednesday-Wednesday Night ...little change in the overall pattern,
though mean layer ridge looks to move right over the forecast area.
So, hot and humid weather remains the story again...with scattered
afternoon showers and storms developing from afternoon heating and
sea breezes pushing inland. Forecast max temps end up slightly higher
than today with a few inland locations possibly reaching the century
mark and heat indices may reach thresholds for an advisory especially
across portions of inland Se Ga.

.SHORT TERM /Thu-Fri/...

East to West High pressure ridge axis will continue to bisect the
region very close to the FL/GA border with light SW steering flow
across SE GA and light SE steering flow across NE FL. This will
still allow for above normal/HOT temps with highs into the middle
to upper 90s over inland areas and lower 90s along the coast while
heat indices will continue to top out in the 104-108 degree range
each afternoon, once again very close to heat advisory criteria.
Atmosphere will remain moist enough with PWATs averaging around
1.75 inches to support daily scattered afternoon/evening storms
mainly over inland areas as the Atlc/Gulf Coast Sea breeze fronts
push inland each day. Activity expected to start first across NE
FL each day then propagate slowly northward and impact SE GA
later in the afternoon and evening. Quiet conds expected during
the overnight hours with lows generally in the mid/upper 70s
inland and near 80 along the river/coast.

.LONG TERM /Sat-Tue/...

Long-range models are still trying to lift the ridge at the
surface and aloft towards the north into the GA/SC region, but
still not convinced that this pattern will shift that quickly and
believe that a continuation of above normal/HOT temps and
generally scattered diurnal thunderstorm activity at least through
the weekend, with a possible shift towards early next week.
Overall day to day differences not that significant other than a
shift towards convection further inland across NE FL as the
easterly steering flow by early next week will push the Atlc Coast
sea breeze inland faster each day. Max temps still well into the
90s with heat indices close to 105 degrees each day.

&&

.AVIATION...Scattered storms expected to continue to develop as
seabreezes move inland. Have VCTS at all Ne Fl terminals and
tempo group at Jax for ocnl TSRA with MVFR. Additional amendments
may be needed for TS with MVFR vsby/cigs. Otherwise prevailing VFR
expected with scattered showers/storms fading in the eve.

&&

.MARINE...Southerly flow will prevail this week as surface high
pressure dominates east to southeast over the western Atlantic.
Southerly wind surges expected by late afternoon through the
evening hours up to or just below exercise caution levels.
Combined seas 2-4 ft expected...except briefly higher around 3-5 ft
during the surges.

Rip Currents: Generally low risk through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  97  75  97 /  20  30  30  40
SSI  79  94  79  93 /  20  20  20  30
JAX  75  96  76  96 /  20  30  20  30
SGJ  77  92  77  93 /  20  20  20  30
GNV  73  96  73  96 /  30  40  30  40
OCF  74  96  73  95 /  30  40  30  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Hess/Peterson/Guillet
Hazardous weather outlook, Jul 12, 3:24 AM EDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 AM EDT TUE JUL 12 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-130730-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
324 AM EDT TUE JUL 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HEAT INDEX VALUES OF 102 TO 107 DEGREES CAN BE EXPECTED EARLY THIS
AFTERNOON.

LATE AFTERNOON THUNDERSTORMS WILL DEVELOP AND CONTINUE UNTIL
MIDNIGHT. THE STORMS WILL DEVELOP OVER INTERIOR NORTH FLORIDA AND
OVER THE OKEFENOKEE SWAMP LATE IN THE DAY AND MOVE NORTH TOWARD
THE BLACKSHEAR...BAXLEY AND JESUP AREA. STORMS MAY BE STRONG WITH
HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE
EXPECTED EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY
RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SANDRIK

In the hours before

Special weather statement, Jul 12, 5:31 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT TUE JUL 12 2016

FLZ030>032-036-122215-
ALACHUA FL-BRADFORD FL-CLAY FL-UNION FL-
531 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...NORTHEASTERN
ALACHUA...BRADFORD AND SOUTHWESTERN CLAY COUNTIES UNTIL 615 PM EDT...

AT 531 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF GAINESVILLE AIRPORT...OR 9 MILES NORTH OF
GAINESVILLE... MOVING NORTHWEST AT 5 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STARKE...LAKE BUTLER...KEYSTONE HEIGHTS...RAIFORD...MELROSE...
LAKE GENEVA...ORANGE HEIGHTS...BEASLEY...NEW RIVER...SAMPSON...
WALDO...HAMPTON...LA CROSSE...BROOKER AND JOHNSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3011 8233 2988 8193 2974 8198 2974 8200
      2972 8203 2972 8205 2969 8205 2980 8246
TIME...MOT...LOC 2131Z 134DEG 5KT 2981 8230

NELSON
Local storm report, Jul 12, 5:31 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     1 NNE OBRIEN            30.06N 82.93W
07/12/2016                   SUWANNEE           FL   911 CALL CENTER

            TREES DOWN.

&&

AK
Special weather statement, Jul 12, 5:33 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT TUE JUL 12 2016

FLZ021-122215-
SUWANNEE FL-
533 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUWANNEE COUNTY UNTIL
615 PM EDT...

AT 533 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SUWANNEE RIVER STATE PARK TO NEAR
LURAVILLE. MOVEMENT WAS NORTHEAST AT 10 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
DOWLING PARK...LURAVILLE AND NEWBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
      3035 8319 3038 8319 3043 8312 3044 8309
      3001 8298 3001 8299 3008 8307 3009 8311
      3011 8312 3010 8314 3011 8316 3009 8319
      3011 8321 3018 8325 3023 8324 3026 8325
TIME...MOT...LOC 2133Z 211DEG 11KT 3040 8323 3014 8310

HESS
Special weather statement, Jul 12, 5:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT TUE JUL 12 2016

FLZ032-037-122215-
CLAY FL-PUTNAM FL-
534 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM AND SOUTHWESTERN
CLAY COUNTIES UNTIL 615 PM EDT...

AT 534 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOLLISTER...OR 7 MILES SOUTHWEST OF PALATKA...MOVING WEST AT 10 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALATKA...INTERLACHEN...MELROSE...EAST PALATKA...GEORGE'S LAKE...
MELROSE LANDING...SATSUMA...FLORAHOME...LAKE GENEVA...BARDIN...
SAN MATEO...HOLLISTER...WELAKA...MANNVILLE...
CARRAWAY AND PUTNAM HALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2941 8168 2947 8178 2949 8178 2949 8180
      2951 8184 2953 8186 2964 8206 2974 8205
      2988 8193 2961 8158
TIME...MOT...LOC 2134Z 101DEG 7KT 2959 8176

NELSON
Special weather statement, Jul 12, 5:36 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
536 PM EDT TUE JUL 12 2016

GAZ162-163-122215-
CLINCH GA-ECHOLS GA-
536 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ECHOLS AND WEST
CENTRAL CLINCH COUNTIES UNTIL 615 PM EDT...

AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAYDAY...OR 11 MILES NORTH OF STATENVILLE...MOVING NORTHEAST AT
15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
DU PONT AND MAYDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
      3085 8309 3085 8301 3086 8301 3087 8297
      3109 8297 3094 8277 3068 8313
TIME...MOT...LOC 2136Z 221DEG 11KT 3086 8308

HESS
Local storm report, Jul 12, 5:39 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     MANDARIN                30.15N 81.64W
07/12/2016                   DUVAL              FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED A TREE DOWN IN MANDARIN AT
            LORETTO ROAD AND FLYNN ROAD.

&&

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:02 PM EDTSpecial Marine WarningJAX88 min
Jul 11, 8:57 PM EDTSpecial Weather StatementJAXNassau48 min
Jul 11, 9:14 PM EDTSpecial Marine WarningJAX91 min
Jul 11, 11:17 PM EDTSpecial Weather StatementJAXMarion43 min
Jul 12, 1:58 PM EDTSpecial Weather StatementJAXNassau32 min
Jul 12, 2:32 PM EDTSpecial Weather StatementJAXNassau43 min
Jul 12, 2:38 PM EDTSpecial Weather StatementJAXDuval52 min
Jul 12, 2:57 PM EDTSpecial Weather StatementJAXDuval33 min
Jul 12, 3:01 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau29 min
Jul 12, 3:04 PM EDTSpecial Weather StatementJAXDuval41 min
Jul 12, 3:11 PM EDTSevere Thunderstorm WarningJAXDuval49 min
Jul 12, 3:14 PM EDTSpecial Weather StatementJAXBaker46 min
Jul 12, 3:20 PM EDTSpecial Weather StatementJAXDuval40 min
Jul 12, 3:24 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau2 hr
Jul 12, 3:29 PM EDTSpecial Weather StatementJAXHamilton46 min
Jul 12, 3:31 PM EDTSevere Thunderstorm WarningJAXDuval28 min
Jul 12, 3:41 PM EDTAreal Flood WarningJAXDuval94 min
Jul 12, 3:46 PM EDTSpecial Weather StatementJAXDuval44 min
Jul 12, 3:53 PM EDTSpecial Weather StatementJAXClay52 min
Jul 12, 3:54 PM EDTSpecial Weather StatementJAXAlachua51 min
Jul 12, 4:12 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns35 min
Jul 12, 4:17 PM EDTSpecial Weather StatementJAXClay43 min
Jul 12, 4:19 PM EDTSpecial Weather StatementJAXGilchrist41 min
Jul 12, 4:22 PM EDTSpecial Weather StatementJAXColumbia38 min
Jul 12, 4:25 PM EDTSevere Thunderstorm WarningJAXClay50 min
Jul 12, 4:36 PM EDTAreal Flood AdvisoryJAXClay84 min
Jul 12, 4:39 PM EDTSpecial Weather StatementJAXPutnam51 min
Jul 12, 4:42 PM EDTSpecial Weather StatementJAXBradford48 min
Jul 12, 4:49 PM EDTSevere Thunderstorm WarningJAXClay, Putnam30 min
Jul 12, 4:53 PM EDTSevere Thunderstorm WarningJAXBradford, Union12 min
Jul 12, 5:00 PM EDTSpecial Weather StatementJAXBaker, Union45 min
Jul 12, 5:02 PM EDTSpecial Weather StatementJAXSuwannee43 min
Jul 12, 5:07 PM EDTSevere Thunderstorm WarningJAXSuwannee38 min
Jul 12, 5:12 PM EDTAreal Flood AdvisoryJAXBradford, Clay, Union93 min
Jul 12, 5:27 PM EDTSpecial Weather StatementJAXPutnam48 min
Jul 12, 5:29 PM EDTSevere Thunderstorm WarningJAXColumbia46 min
Jul 12, 5:31 PM EDTSpecial Weather StatementJAXBradford44 min
Jul 12, 5:33 PM EDTSpecial Weather StatementJAXSuwannee42 min
Jul 12, 5:34 PM EDTSpecial Weather StatementJAXPutnam41 min
Jul 12, 5:39 PM EDTAreal Flood AdvisoryJAXColumbia, Suwannee, Union2 hr
Jul 12, 5:47 PM EDTSpecial Weather StatementJAXSuwannee43 min
Jul 12, 5:56 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford94 min
Jul 12, 5:56 PM EDTSevere Thunderstorm WarningJAXSuwannee38 min
Jul 12, 6:00 PM EDTSpecial Weather StatementJAXColumbia45 min
Jul 12, 6:10 PM EDTSpecial Weather StatementJAXHamilton50 min
Jul 12, 6:26 PM EDTAreal Flood AdvisoryJAXHamilton, Suwannee94 min
Jul 12, 6:28 PM EDTSpecial Weather StatementJAXHamilton47 min
Jul 12, 6:36 PM EDTSpecial Weather StatementJAXGilchrist39 min
Jul 12, 7:10 PM EDTAreal Flood AdvisoryJAXHamilton2 hr
Jul 12, 7:16 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Gilchrist, Suwannee119 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.